Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 9, Pages 1420–1425 (Mi zvmmf3588)  

This article is cited in 4 scientific papers (total in 4 papers)

Scientific communications

The solution of ill-posed stochastic linear algebraic equations by the maximum likelihood regularization method

A. I. Zhdanov

Kuibyshev

Full text: PDF file (652 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:5, 93–96

Bibliographic databases:

UDC: 519.61:517.983.54
MSC: Primary 60H99; Secondary 60K99
Received: 29.04.1987
Revised: 28.12.1987

Citation: A. I. Zhdanov, “The solution of ill-posed stochastic linear algebraic equations by the maximum likelihood regularization method”, Zh. Vychisl. Mat. Mat. Fiz., 28:9 (1988), 1420–1425; U.S.S.R. Comput. Math. Math. Phys., 28:5 (1988), 93–96

Citation in format AMSBIB
\Bibitem{Zhd88}
\by A.~I.~Zhdanov
\paper The solution of ill-posed stochastic linear algebraic equations by the maximum likelihood regularization method
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 9
\pages 1420--1425
\mathnet{http://mi.mathnet.ru/zvmmf3588}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=967537}
\zmath{https://zbmath.org/?q=an:0665.60069}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 5
\pages 93--96
\crossref{https://doi.org/10.1016/0041-5553(88)90014-6}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3588
  • http://mi.mathnet.ru/eng/zvmmf/v28/i9/p1420

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Zhdanov, “Optimal regularization of solutions of approximate stochastic systems of linear algebraic equations”, U.S.S.R. Comput. Math. Math. Phys., 30:5 (1990), 224–229  mathnet  crossref  mathscinet  zmath
    2. A. I. Zhdanov, “Direct recurrence algorithms for solving the linear equations of the method of least squares”, Comput. Math. Math. Phys., 34:6 (1994), 693–701  mathnet  mathscinet  zmath  isi
    3. E. l. Zhukovskii, V. I. Meleshko, “The orthogonal projection method and its regularized and statistical interpretation”, Comput. Math. Math. Phys., 38:5 (1998), 694–697  mathnet  mathscinet  zmath
    4. D. V. Ivanov, “Identification of linear dynamic systems of fractional order with errors in variables based on an augmented system of equations”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 25:3 (2021), 508–518  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:179
    Full text:99
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022